How to Stop Taking Lisinopril
What is the proper way to wean yourself off of this drug?
Jenann - I would recommend monitoring your bp, and then perhaps take something from the Vitamin Shoppe, like L-Theanine with Relora and a bp support med they have. This is my first day experiencing this site, and I see that I have problems both with lisinopril and synthroid. I had stopped taking synthroid for about a month on my own, especially since the doctor had told me I practically did not need it, but on a small amount of lisinopril I have been experiencing still many of the negative symptoms including slow heart rate. Generally not feeling well, sleep interruptions, RLS, mild depression, fatigue, joing cramps, etc. I plan on taking Bragg Cider Vinegar with Honey, probably also a kelp supplement and the aforementioned items, including exercise. I do notice I feel better when off these meds, and had thought I needed to stay on lisinopril because of bp jumps at times BUT they were probably caused by the lisinopril - - I did not like the data I read about lisinopril on Wikipedia -- that it is not metabolized by the liver and causes the liver to retain potassium. That is so NOT good. If your amount of lisinopril is very high, just slowly decrease the dosage and go in the direction of using other methods. We can do this!!